Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HIV AND HEP C
Dec 3, 2001

hello i have a question i have hep c and hiv and am currently taking meds for my hiv and depression my viral load is under 50 which they say is undetecteble and my tcell is low about 245.i have been having alot of problems getting to sleep and i have been having diharea and abdominal pains all the time could this be cause od my meds or what can you give me some feed back? why am i feeling so run down ?the meds i am on are viramune and combiver and zoloft for the depression please give me some advice.

Response from Dr. Boyle

Symptoms like you are describing are potential, but less common, side effects of the antiretrovirals you are on. It is possible you are experiencing some liver toxicity related to Viramune (nevirapine) - which hepatitis C may make more likely - or the nucleoside analogues, that you are suffering AZT-related anemia or that you are having problems with lactic acidosis. You should discuss these potential problems with your doctor and be throughly evaluated.



Previous
drug cocktails
Next
Avascular Necrosis

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement